Background: Lucio's phenomenon is a rare and aggressive necrotising variant of erythema nodosum leprosum that classically occur in patients with undiagnosed, diffuse non-nodular lepromatous leprosy. It is a potentially fatal leprosy reaction characterised by extensive, bizarrely-shaped, painful purpuric skin lesions and ulcerations. Lucio's phenomenon is very rarely reported outside of Mexico and Costa Rica. Results: We describe 3 cases seen in Johor, Malaysia. Methods: The first two cases responded to the prompt simultaneous institution of daily rifampicin, dapsone, clofazimine and prednisolone. Case 3 continued to have new lesions and extension of existing lesions while on dapsone and clofazimine. The subsequent addition of rifampicin and prednisolone prevented new lesion formation but patient succumbed to the extensive cutaneous infarcts and consequent sepsis. Conclusions: Early diagnosis and prompt institution of multi-drug therapy together with prednisolone may improve the prognosis and outcome of Lucio's phenomenon.